# SDR SWAA2024082821326

- Difficulty date: August 1, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDEPLATE HAS CORROSION RBL 24; STA. 500D-500E<[01] BLENDED AREAS; REMOVED .005' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] THIS SECTION OF SIDE PLATE TO BE REPLACED ON NR#TTG8Q00UYKDB;[03] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))]
